# SDR AWXA960444

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FLT 2157 - DURING ROUTINE MAINTENANCE CHECK, FOUND L-2 DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AS REQUIRED.  OPS NORMAL AT THIS TIME.  (M)
